Further extension of the generalized and improved (G′/G)-expansion method for nonlinear evolution equation

This article was published in the Journal of the Association of Arab Universities for Basic and Applied Sciences [© 2016 Published by Elsevier Inc.] and the definite version is available at: http://dx.doi.org/10.1016/j.jaubas.2014.05.005 The Journal's website is at: http://www.sciencedirect.com...

पूर्ण विवरण

ग्रंथसूची विवरण
मुख्य लेखकों: Naher, Hasibun, Abdullah, Farah Aini
अन्य लेखक: Department of Mathematics and Natural Sciences, BRAC University
स्वरूप: लेख
भाषा:English
प्रकाशित: © 2016 Elsevier B.V 2016
विषय:
ऑनलाइन पहुंच:http://hdl.handle.net/10361/6853
http://dx.doi.org/10.1016/j.jaubas.2014.05.005
id 10361-6853
record_format dspace
spelling 10361-68532016-11-16T07:01:30Z Further extension of the generalized and improved (G′/G)-expansion method for nonlinear evolution equation Naher, Hasibun Abdullah, Farah Aini Department of Mathematics and Natural Sciences, BRAC University Further extension of the generalized and improved (G'/G)-expansion method Nonlinear ordinary differential equation Travelling wave solutions ZKBBM equation This article was published in the Journal of the Association of Arab Universities for Basic and Applied Sciences [© 2016 Published by Elsevier Inc.] and the definite version is available at: http://dx.doi.org/10.1016/j.jaubas.2014.05.005 The Journal's website is at: http://www.sciencedirect.com/science/article/pii/S1815385214000297 n this article, the generalized and improved (G'/G)-expansion method has been proposed for further extension to generate many new travelling wave solutions. In addition, nonlinear ordinary differential equation is implemented as auxiliary equation including many parameters instead of linear ordinary differential equation. Moreover, the presentation of the travelling wave solutions is quiet new. The effectiveness and reliability of the method are shown by its application to the Zakharov-Kuznetsov-Benjamin-Bona-Mahony (ZKBBM) equation. Some of our generated solutions turned into some known solutions, when parameters consider specific values and others are new. Published 2016-11-15T10:25:07Z 2016-11-15T10:25:07Z 2016 Article Naher, H., & Abdullah, F. A. (2016). Further extension of the generalized and improved (G'/G)-expansion method for nonlinear evolution equation. Journal of the Association of Arab Universities for Basic and Applied Sciences, 19, 52-58. doi:10.1016/j.jaubas.2014.05.005 18153852 http://hdl.handle.net/10361/6853 http://dx.doi.org/10.1016/j.jaubas.2014.05.005 en http://www.sciencedirect.com/science/article/pii/S1815385214000297 © 2016 Elsevier B.V
institution Brac University
collection Institutional Repository
language English
topic Further extension of the generalized and improved (G'/G)-expansion method
Nonlinear ordinary differential equation
Travelling wave solutions
ZKBBM equation
spellingShingle Further extension of the generalized and improved (G'/G)-expansion method
Nonlinear ordinary differential equation
Travelling wave solutions
ZKBBM equation
Naher, Hasibun
Abdullah, Farah Aini
Further extension of the generalized and improved (G′/G)-expansion method for nonlinear evolution equation
description This article was published in the Journal of the Association of Arab Universities for Basic and Applied Sciences [© 2016 Published by Elsevier Inc.] and the definite version is available at: http://dx.doi.org/10.1016/j.jaubas.2014.05.005 The Journal's website is at: http://www.sciencedirect.com/science/article/pii/S1815385214000297
author2 Department of Mathematics and Natural Sciences, BRAC University
author_facet Department of Mathematics and Natural Sciences, BRAC University
Naher, Hasibun
Abdullah, Farah Aini
format Article
author Naher, Hasibun
Abdullah, Farah Aini
author_sort Naher, Hasibun
title Further extension of the generalized and improved (G′/G)-expansion method for nonlinear evolution equation
title_short Further extension of the generalized and improved (G′/G)-expansion method for nonlinear evolution equation
title_full Further extension of the generalized and improved (G′/G)-expansion method for nonlinear evolution equation
title_fullStr Further extension of the generalized and improved (G′/G)-expansion method for nonlinear evolution equation
title_full_unstemmed Further extension of the generalized and improved (G′/G)-expansion method for nonlinear evolution equation
title_sort further extension of the generalized and improved (g′/g)-expansion method for nonlinear evolution equation
publisher © 2016 Elsevier B.V
publishDate 2016
url http://hdl.handle.net/10361/6853
http://dx.doi.org/10.1016/j.jaubas.2014.05.005
work_keys_str_mv AT naherhasibun furtherextensionofthegeneralizedandimprovedggexpansionmethodfornonlinearevolutionequation
AT abdullahfarahaini furtherextensionofthegeneralizedandimprovedggexpansionmethodfornonlinearevolutionequation
_version_ 1814309470521524224